MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ILAB ULTRASOUND IMAGING SYSTEM; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION ILAB ULTRASOUND IMAGING SYSTEM; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H749ILAB220CART0
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a device issue occurred, resulting in an aborted procedure.An ilab ultrasound imaging system was used for intravascular ultrasound (ivus) examination of the target lesion.During preparation prior to the ivus procedure, it was found that the acquisition processor (acq pc) could not start up.The procedure was not completed due to this event.No patient complications were reported.
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: the device was not returned for analysis; however, the field service engineer (fse) performed an on-site inspection and revealed it was confirmed on-site that the acq failed to start because the memory stick was loose.After the memory stick was reseated and tightened, the computer was restarted and functioned normally, and the functional test passed.Investigation conclusion: this investigation is assigned an investigation conclusion code of cause traced to component failure.This conclusion was selected because the reason for the acquisition processor (acq pc) could not start up was most likely determined to be the memory stick the fse analysis onsite and additional available information.Furthermore, fse reseated of the memory stick has resolved the complaint.
 
Event or Problem Description

Brand Name
ILAB ULTRASOUND IMAGING SYSTEM
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23684977
Report Number2124215-2025-87748
Device Sequence Number13201958
Product Code DQK
UDI-Device Identifier08714729780205
UDI-Public(01)08714729780205(11)100706(10)6972
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749ILAB220CART0
Device Catalogue NumberH749ILAB220CART0
Device Lot Number0000006972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date04/17/2026
Date Device Manufactured07/06/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown